MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-13-105
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of the distal femoral resection at the cement to implant and bone to cement interface.Competitor cement was used.Surgeon elected to revise the femoral component.Doi: (b)(6) 2019 dor: (b)(6) 2021 left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot:the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS DISTAL FEM COMP XSM LT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12014172
Report Number1818910-2021-12868
Device Sequence Number11562625
Product Code JWH
UDI-Device Identifier10603295078685
UDI-Public10603295078685
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-13-105
Device Catalogue Number198713105
Device Lot NumberJ46M54
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +10; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XSM 12MM; LPS XX-SM HINGE PIN; MBT TRAY SLEEVE POR M/L 37MM; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; COMPETITOR CEMENT; LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +10; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XSM 12MM; LPS XX-SM HINGE PIN; MBT TRAY SLEEVE POR M/L 37MM; SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR